# SDR CALA2025091909041

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 35,095 hours, 12,895 cycles
- Engine: Cfmint CFM567B27
- Engine time: 33,474 hours, 12,285 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 6012
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 66,973 hours, 24,260 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED  PRESSURE INDICATES 7PSI IN CLIMB & CRUISE, OPENED NR 1 ENGINE & TR FOUND NO OBVIOUS VISIAL DESCREPENCIES. OPENED & CLOSED NR 1 ENGINE.   PERFORMED HIGH POWER RUN REF FIM 36-10 TASK 804.  ZERO DUCT PRESSURE ON ENG NR 1 AT ALL POWER LEVELS.  PERFORMED ENG BLEED AIR SYS HEALTH CHK IAW AMM 36-11-00-700-801 UP TO STEP G.5(D).2,  PRSOV FAILED.   R & R PRSOV REF AMM 36-11-04. CONTINUED ENG HEALTH CHK.    R & R BLEED AIR REGULATOR REF AMM 36-11-03. NO FIX. CONTINUED HEALTH CHK AMM 36-11-00-700-801 UP TO BUT NOT INCLUDING STEP G.6(E)9.  R & R THE BLEED AIR REGULATOR REF AMM:36-11-03,  ATTEMPTED HEALTH CHK FROM PREVIOUS STEP, COULD NOT GET ANY SUPPLY AIR THROUGH BAR. BENCHED CHKD BAR, &  FOUND OPEN NR 1 ENG, ACCOMPLISHED ENG BLEED AIR CROSSOVER OPS TEST PER MM 36-11-00-710-801. ALL DUCT PRESSURES WITHIN MM LIMITS.
